Accessibility navigation


Generalized honeycomb torus is Hamiltonian

Yang, X. F., Evans, D. J., Lai, H. J. and Megson, G. M. (2004) Generalized honeycomb torus is Hamiltonian. Information Processing Letters, 92 (1). pp. 31-37. ISSN 0020-0190

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.ipl.2004.05.017

Abstract/Summary

Generalized honeycomb torus is a candidate for interconnection network architectures, which includes honeycomb torus, honeycomb rectangular torus, and honeycomb parallelogramic torus as special cases. Existence of Hamiltonian cycle is a basic requirement for interconnection networks since it helps map a "token ring" parallel algorithm onto the associated network in an efficient way. Cho and Hsu [Inform. Process. Lett. 86 (4) (2003) 185-190] speculated that every generalized honeycomb torus is Hamiltonian. In this paper, we have proved this conjecture. (C) 2004 Elsevier B.V. All rights reserved.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15465
Uncontrolled Keywords:interconnection networks, generalized honeycomb torus, Hamiltonian cycle, NETWORKS

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation